MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK-PRIMARY FEMUR CEMENTED PS SIZE 6NARROW / RIGHT; CEMENTED KNEE FEMORAL COMPONENT

MEDACTA INTERNATIONAL SA GMK-PRIMARY FEMUR CEMENTED PS SIZE 6NARROW / RIGHT; CEMENTED KNEE FEMORAL COMPONENT
Model Number 02.07.2216R
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 02/22/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 05.Mar.2021: lot 150972a: 1 item manufactured and released on 9-mar-2020.Expiration date: 2025-02-25.No anomalies found related to the problem.To date, 1 item of the same lot have been already sold without any other similar reported event.Additional implant involved: gmk-primary 02.07.0412psf tibial insert ps fixed size 4/12mm (k090988) lot.179573 batch review performed on 05.Mar.2021: lot 179573: 75 items manufactured and released on 20-mar-2018.Expiration date: 2023-03-09.No anomalies found related to the problem.To date, 64 items of the same lot have been already sold without any other similar reported event.Additional implant involved: gmk-primary 02.07.1204r tibial tray fixed cemented size 4 r (k090988) lot.1909610 batch review performed on 05.Mar.2021: lot 1909610: 132 items manufactured and released on 6-apr-2020.Expiration date: 2025-03-29.No anomalies found related to the problem.To date, 103 items of the same lot have been already sold without any other similar reported event.Additional implant involved: gmk-primary 02.07.0034rp patella resurfacing size 2 (k090988) lot.2000628 batch review performed on 05.Mar.2021: lot 2000628: 240 items manufactured and released on 3-mar-2020.Expiration date: 2025-02-18.No anomalies found related to the problem.To date, 224 items of the same lot have been already sold without any other similar reported event.
 
Event or Problem Description
The patient came in 4 months after the primary surgery due to signs of an infection and the pathogen is unknown.The surgeon performed a washout, removed all components, and implanted an antibiotic spacer.The surgery was completed successfully.

Brand Name
GMK-PRIMARY FEMUR CEMENTED PS SIZE 6NARROW / RIGHT
Common Device Name
CEMENTED KNEE FEMORAL COMPONENT
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key11548782
Report Number3005180920-2021-00225
Device Sequence Number17126659
Product Code JWH
UDI-Device Identifier07630030821035
UDI-Public07630030821035
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K122232
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/23/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/25/2025
Device Model Number02.07.2216R
Device Catalogue Number02.07.2216R
Device Lot Number150972A
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/22/2021
Initial Report FDA Received Date03/23/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age85 YR
Patient Weight94